# SDR WX0A2013041071553

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE I/B FLAP I/B VANE LOWER SURFACE IS PUNCTURED.  REMOVED, REPAIRED AND RE-INSTALLED LEFT I/B FLAP VANE.
